# SDR CA980325004

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tubing
- Condition: Corroded
- Location: Gear Attach
- Part time: 22,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD LEFT HAND LANDING GEAR ATTACH POINT FOUND CORRODED OUT BEHIND THE FLOAT FITTING. TUBE AND FITTING ATTACHING POINT HAD LITTLE OR NO METAL LEFT.  SB 2/49 WAS COMPLIED WITH BUT THIS AREA IS NOT INSPECTED IN THE SB.  AIRCRAFT TT:  21,704 HOURS.
